# SDR FDEA201106272454

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 37,778 hours, 36,375 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57240226
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 LOWER FLANGE CRACK EVIDENT AT HOLE LOCATION 47 10 MM IN LENGTH   WITHIN SPOT FACE REPAIR CARRIED OUT IAW EA 6-57-10-150903.  INTERIM REPAIR INSTALLED, RIB 5 TO BE REPLACED.
